Scientific Publications

2000200120022003200420052006200720082009
2010201120122013201420152016201720182019
20202021all

2021

Accepted Publications

A. Bespalov, D. Praetorius, M. Ruggeri: Two-level a posteriori error estimation for adaptive multilevel stochastic Galerkin FEM, accepted for publication in SIAM/ASA Journal on Uncertainty Quantification (2021). [abstract]

A. Bespalov, D. Praetorius, M. Ruggeri: Convergence and rate optimality of adaptive multilevel stochastic Galerkin FEM, accepted for publication in IMA Journal of Numerical Analysis [abstract] [www]

G. Gantner, D. Praetorius: Plain convergence of adaptive algorithms without exploiting reliability and efficiency, accepted for publication in IMA Journal of Numerical Analysis (2020). [abstract] [www]

G. Gantner, D. Praetorius: Adaptive BEM for elliptic PDE systems, Part I: Abstract framework for weakly-singular integral equations, accepted for publication in Applicable Analysis (2020). [abstract] [www]

G. Gantner, A. Haberl, D. Praetorius, S. Schimanko: Rate optimality of adaptive finite element methods with respect to the overall computational costs, accepted for publication in Mathematics of Computation (2021), 1-30. [abstract] [www]

Articles

R. Becker, M. Innerberger, D. Praetorius: Optimal convergence rates for goal-oriented FEM with quadratic goal functional, Computational Methods in Applied Mathematics, 21 (2021), 267-288. [abstract] [www] [preprint]

M. Faustmann, J. Melenk, D. Praetorius: Quasi-optimal convergence rate for an adaptive method for the integral fractional Laplacian, Mathematics of Computation, 90 (2021), 1557-1587. [abstract] [www] [preprint]

A. Haberl, D. Praetorius, S. Schimanko, M. Vohralik: Convergence and quasi-optimal cost of adaptive algorithms for nonlinear operators including iterative linearization and algebraic solver, Numerische Mathematik, 147 (2021), 679-725. [abstract] [www] [preprint]

P. Heid, D. Praetorius, T. Wihler: Energy contraction and optimal convergence of adaptive iterative linearized finite element methods, Computational Methods in Applied Mathematics, 21 (2021), 407-422. [abstract] [www] [preprint]

M. Innerberger, D. Praetorius: Instance-optimal goal-oriented adaptivity, Computational Methods in Applied Mathematics, 21 (2021), 109-126. [abstract] [www] [preprint]

S. Kurz, D. Pauly, D. Praetorius, S. Repin, D. Sebastian: Functional a posteriori error estimates for boundary element methods, Numerische Mathematik, 147 (2021), 937-966. [abstract] [www] [preprint]

D. Praetorius, S. Repin, S. Sauter: Reliable Methods of Mathematical Modeling (Editorial of Special Issue of RMMM 2019 Conference), Computational Methods in Applied Mathematics, 21 (2021), 263-266. [www]